MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the stent placement procedure, a sensor wire was used.It was found that the coating was observed to be peeled on the proximal handle side portion.The procedure was completed with another of the same device.No patient complications were reported.The analysis of the returned device identified sleeve detachment.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of sleeve detached.Block d4, h4: detailed product information was not provided to bsc.The product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h11: the returned sensor wire was analyzed, and during the inspection, it was observed that the polytetrafluoroethylene (ptfe) peeled at the distal section of the device.Additionally, the sleeve was detached from the wire.Additionally, the sleeve was detached from the wire.A risk review was completed and confirmed that the events of sleeve detached/separated and coating ptfe peeled/sheared were defined in the risk documentation.These event types have been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the information available and the analysis performed, it is possible to conclude that this event could be caused by operational factors.The excess of force applied to remove the wire probably caused the sleeve detachment.Furthermore, the excessive force applied to remove the wire or using a metal needle or cannula probably caused ptfe to peel.Based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25725488
Report Number2124215-2026-36104
Device Sequence Number14859469
Product Code EZB
UDI-Device Identifier08714729376361
UDI-Public(01)08714729376361
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown